# SDR UALA2011111106164

- Difficulty date: November 11, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 44,187 hours, 11,518 cycles
- Engine: Pwa PW4056
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Shade
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 20A WINDOW SHADE BROKEN.  SHADE MISSING INOP.  REPLACED 20A WINDOW SHADE.
